# SDR UALA2013032001730

- Difficulty date: March 20, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,911 hours, 26,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 340 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BELOW L1 DOOR APPROXIMATELY BS 340 S18 AT SKIN LAP 8.5L BY 7.5W BY .150 DEEP.  REMOVED SHEAR TIE.  COMPLIED WITH REPAIR PER ECRA 5330 04470 AND AVO ESC 130317-5426-1A, 130317-5426-1, 130316-5426-1.
